Tbilisi Mathematical Journal

Characterization on mixed super quasi-Einstein manifold

Sampa Pahan, Buddhadev Pal, and Arindam Bhattacharyya

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we study characterizations of odd and even dimensional mixed super quasi-Einstein manifold and we give three and four dimensional examples (both Riemannian and Lorentzian) of mixed super quasi-Einstein manifold to show the existence of such manifold. Also in the last section we give the examples of warped product on mixed super quasi-Einstein manifold.

Article information

Tbilisi Math. J., Volume 8, Issue 2 (2015), 115-129.

Received: 12 October 2014
Accepted: 1 June 2015
First available in Project Euclid: 12 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Einstein manifold quasi-Einstein manifold super quasi-Einstein manifold mixed super quasi-Einstein manifold pseudo generalized quasi Einstein manifold warped product


Pahan, Sampa; Pal, Buddhadev; Bhattacharyya, Arindam. Characterization on mixed super quasi-Einstein manifold. Tbilisi Math. J. 8 (2015), no. 2, 115--129. doi:10.1515/tmj-2015-0015. https://projecteuclid.org/euclid.tbilisi/1528769011

Export citation


  • C. L. Bejen, Characterization of quasi Einstein manifolds, An Stiint. Univ.“Al.I.Cuza" Iasi Mat. (N.S.), 53(2007), suppl.1, 67–72.
  • A. L. Besse, Einstein manifolds. Ergeb. Math. Grenzgeb., 3. Folge, Bd. 10. Berlin, Heidelberg, New York : Springer-Verlag. 1987.
  • A. Bhattacharya, M. Tarafdar, D. Debnath, On mixed super quasi Einstein manifolds , Differ. Geom. Dyn. Syst., 9(2007), 40-46(electronic).
  • R. L. Bishop, B. O'Neill, Geometry of slant Submnaifolds Trans. Amer. Math. Soc. 145 1-49 (1969) MR 40 : 4891.
  • M. C. Chaki, On super quasi Einstein manifolds, Publ. Math. Debrecen 64 (2004), 481-488.
  • B. Y. Chen, Some new obstructions to minimal and Lagrangian isometric immersions, Japan. J. Math. (N.S.), 26 (2000), 105–127.
  • R. Deszcez, M. Glogowska, M. Holtos, Z. Senturk, On certain quasi-Einstein semisymmetric hypersurfaces., Ann. Univ. Sci. Budapest. Eotovos Sect. Math 41 (1998), 151-164 (1999).
  • D. Dumitru, On Einstein spaces of odd dimension, Bul. Transilv. Univ. Brasov Ser. B (N.S.), 14(49), 2007 suppl., 95-97.
  • K. Halder, B. Pal, A. Bhattacharya, T. De, Characterization of super quasi Einstein manifolds Analele Stiintifice Ale Universitatii "Al.I.Cuza" Din Iasi (S.N) Mathematica Tomul LX, 2014 f.1.
  • B. O'Neill, Semi-Riemannian Geometry wih Applications to Relativity, Pure and Applied Mathematics. 103. Academic Press. Inc. New York. 1983.
  • A. A. Shaikh, Sanjib Kumar Jana, On pseudo generalized quasi Einstein manifolds, Tamkang Journal Of Mathematics, Vol 39, No. 1, 9-24, Spring 2008.
  • I. M. Singer, J. A. Thorpe, The curvature of 4-dimensional Einstein spaces, 1969 Global Analysis, Princeton University 355-365.